• 목. 7월 7th, 2022

FACT

Accurate blog

Causes of pain after 10 days of hip injection

Byadmin

6월 4, 2022
Causes

Causes of pain after 10 days of hip injection

Causes

Q: Hello. I’m an unmarried woman in my late 20s. I’m currently in a service position. I’m telling you that I have bladder inflammation because I have to endure urine when I work. Because of this, about 15 days ago, I visited the hospital and got a hip injection. The pain appeared immediately after being hit, but after a while, it was itchy and not painful 비아그라

Then I’ll tell you that about four days ago, extreme pain began to occur in the area where the injection was taken. I’ll tell you that I can’t lie down because it hurts so much that I can’t move. I tried a cold compress, but it didn’t work. Why is that?

A: When you inject your hip, you usually place it in the upper and outer areas of your hip without large blood vessels or nerves. Perhaps the current pain is not due to the injection. I’d like to say that it was because there were no symptoms immediately after injection. Based on the current situation, the infection seems to be the cause. I want you to visit the hospital again and find the exact cause and treat it

답글 남기기

이메일 주소를 발행하지 않을 것입니다. 필수 항목은 *(으)로 표시합니다